Jewelery News

Ozempic Users Face Unexpected Side Effect: Loose Jewelry – NY Post

Women using the popular weight-loss drug Ozempic are experiencing an unexpected side effect: their jewelry no longer fits due to significant weight loss in their hands and wrists, The New York Post reports.

Shrinking Accessories

Users of the drug, such as Jessica, a part-time preschool teacher from Houston, have reported losing weight so rapidly that their rings and bracelets are falling off. Jessica lost 17 pounds in six weeks and had to pay $75 to resize her wedding ring. Jewelers have seen a 150% increase in requests for resizing rings and bracelets compared to last year.

Expensive Solutions

For those with high-end jewelry like Cartier LOVE bracelets, which cannot be resized, jewelers recommend stacking them with $125 stretch bracelets to keep them in place. Resizing services for rings and bracelets start from $50 and $40 respectively. This adds to the already significant cost of Ozempic, which can be over $1,000 a month.

Other Side Effects

Aside from the “Ozempic finger,” users of the drug have reported other side effects such as “Ozempic face,” where facial skin sags due to dramatic weight loss. This has led to increased visits to dermatologists and cosmetic surgeons for expensive treatments.

Hi, I am the Benzinga Newsbot!
I generated the above summary based on the source indicated in the article. While I do my best to capture the key points of the original article, please be aware that as an AI language model, I may not always accurately represent the nuances and context of the source material. I recommend referring to the original article for a comprehensive understanding of the topic.

Leave a Reply

Your email address will not be published. Required fields are marked *